# SDR BB06049

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767-200
- Aircraft serial: 23901
- Aircraft time: 75,509 hours, 197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR LEVEL LIGHTS INOPERATIVE BETWEEN ROWS 1 - 9.  MAINTENANCE FOUND A LOOSE CONNECTION AT ROW 9.  SECURED, NO FURTHER FAULTS.
